# SDR AUS20030870

- Difficulty date: August 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4018369905
- Condition: Failed
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT DIRECTOR COMPUTER FAILED.
